Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Wellington CORREA
|Number||Authors, Title and Details|
Marcelo CAVALCANTI, Wellington CORREA, Andrei V. FAMINSKII, Mauricio SEPÚLVEDA, Rodrigo VÉJAR: Well-posedness and asymptotic behavior of a generalized higher order nonlinear Schrödinger equation with localized dissipation. Computers & Mathematics with Applications, vol. 96, pp. 188-208, (2021).
Marcelo CAVALCANTI, Wellington CORREA, Mauricio SEPÚLVEDA, Rodrigo VÉJAR: Finite difference scheme for a high order nonlinear Schrödinger equation with localized damping. Studia Universitatis Babeș-Bolyai Mathematica, vol. 64, 2, pp. 161-172, (2019).